# SDR CALA9601417

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.25 INCH CRACK ON INBOARD FLANGE, JUST BELOW CABIN FLOORBOARD ATTACH ANGLE, OF LEFT FRAME AT BS 760.95.  THE AREA WAS REPAIRED IAW BOEING DRAWING NR 65C36279-1.
